# SDR FDEA202101220180

- Difficulty date: January 22, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N132FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42721
- Aircraft time: 9,259 hours, 3,568 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Part number: 885201
- Part serial: A143
- Condition: False Activation
- Location: Cargo Door
- Part time: 3,168 hours, 1,363 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR CAUTION AT FL320 COMPLIED WITH QRH RELEASED FOR SERVICE PER MEL: 52-71-01-02.  CATEGORY: C EXPIRATION: 01FEB21 "MEL 52-71-01-02: MAIN DECK CARGO DOOR INDICATION SYSTEM INOPERABLE.  COMPLIED WITH QRH R&R PSEU REF B767-300 AMM 31-70-04-4-99.
